Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 126, Number 11

All articles in this issue are freely accessible.

A note on $𝜎$-summable groups
Paul Hill.
Proc. Amer. Math. Soc. 126 (1998), 3133-3135
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1476137
Hyers-Ulam-Rassias stability of Jensen’s equation and its application
Soon-Mo Jung.
Proc. Amer. Math. Soc. 126 (1998), 3137-3143
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1476142
$Qqpi$ groups and quasi-equivalence
H. P. Goeters and W. J. Wickless.
Proc. Amer. Math. Soc. 126 (1998), 3145-3150
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1485477
The Skolem property in rings of integer-valued polynomials
Jean-Luc Chabert, Scott T. Chapman and William W. Smith.
Proc. Amer. Math. Soc. 126 (1998), 3151-3159
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1452796
A note on complete intersections of height three
Junzo Watanabe.
Proc. Amer. Math. Soc. 126 (1998), 3161-3168
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1459155
Newton’s formula for $\mathfrak{gl}_{n}$
Tôru Umeda.
Proc. Amer. Math. Soc. 126 (1998), 3169-3175
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1468206
On the Poincaré series and cardinalities of finite reflection groups
John R. Stembridge.
Proc. Amer. Math. Soc. 126 (1998), 3177-3181
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1459151
Bounds on the order of cross characteristic subgroups of the finite simple groups of Lie type
Tihomir Asparouhov.
Proc. Amer. Math. Soc. 126 (1998), 3183-3189
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1485457
On the projectivity of module coalgebras
Siu-Hung Ng.
Proc. Amer. Math. Soc. 126 (1998), 3191-3198
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1469428
Integer sets with distinct subset sums
P. E. Frenkel.
Proc. Amer. Math. Soc. 126 (1998), 3199-3200
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1469406
On component groups of $J_{0}(N)$ and degeneracy maps
San Ling.
Proc. Amer. Math. Soc. 126 (1998), 3201-3210
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1469421
Algebraic lattices and nonassociative structures
Antonio Fernández López and Eulalia García Rus.
Proc. Amer. Math. Soc. 126 (1998), 3211-3221
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1459121
Every group has a terminating transfinite automorphism tower
Joel David Hamkins.
Proc. Amer. Math. Soc. 126 (1998), 3223-3226
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1487370
Stieltjes moment sequences and positive definite matrix sequences
Torben Maack Bisgaard.
Proc. Amer. Math. Soc. 126 (1998), 3227-3237
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1452793
The convergence of the Fourier integral of a unimodal distribution
Constantine Georgakis.
Proc. Amer. Math. Soc. 126 (1998), 3239-3241
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1452804
Unbounded domains of normality
J. M. Anderson and A. Hinkkanen.
Proc. Amer. Math. Soc. 126 (1998), 3243-3252
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1452790
A short proof for the stability theorem for positive semigroups on $L_{p}(𝜇)$
Lutz Weis.
Proc. Amer. Math. Soc. 126 (1998), 3253-3256
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1469440
On the recursive sequence $x_{n+1}=\frac{A}x_{n}+\frac{1}x_{n-2}$
R. DeVault, G. Ladas and S. W. Schultz.
Proc. Amer. Math. Soc. 126 (1998), 3257-3261
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1473661
Periodic solutions for nonautonomous second order systems with sublinear nonlinearity
Chun-Lei Tang.
Proc. Amer. Math. Soc. 126 (1998), 3263-3270
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1476396
Spectral conditions guaranteeing a nontrivial solution of the abstract Cauchy problem
R. deLaubenfels and S. Wang.
Proc. Amer. Math. Soc. 126 (1998), 3271-3278
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1469403
Mackey weak barrelledness
Stephen A. Saxon and L. M. Sánchez Ruiz.
Proc. Amer. Math. Soc. 126 (1998), 3279-3282
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1458260
Polynomial approximation with varying weights on compact sets of the complex plane
Igor E. Pritsker.
Proc. Amer. Math. Soc. 126 (1998), 3283-3292
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1452821
Triangular extension spectrum of weighted shifts
Zhidong Pan.
Proc. Amer. Math. Soc. 126 (1998), 3293-3298
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1476383
Projective modules and Hilbert spaces with a Nevanlinna-Pick kernel
Robert S. Clancy and Scott McCullough.
Proc. Amer. Math. Soc. 126 (1998), 3299-3305
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1473659
Bourgain’s analytic projection revisited
S. V. Kislyakov.
Proc. Amer. Math. Soc. 126 (1998), 3307-3314
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1458882
Plancherel-Pôlya type inequality on spaces of homogeneous type and its applications
Y.-S. Han.
Proc. Amer. Math. Soc. 126 (1998), 3315-3327
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1459123
A remark about $Λ(p)$-sets and Rosenthal sets
Daniel Li.
Proc. Amer. Math. Soc. 126 (1998), 3329-3333
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1459133
On the center conditions of certain cubic systems
M. A. M. Alwash.
Proc. Amer. Math. Soc. 126 (1998), 3335-3336
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1485453
Multiplier theorems for Herz type Hardy spaces
Shanzhen Lu and Dachun Yang.
Proc. Amer. Math. Soc. 126 (1998), 3337-3346
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1610741
Constructing ultraweakly continuous functionals on $\mathcal B(H)$
D. S. Bridges and N. F. Dudley Ward.
Proc. Amer. Math. Soc. 126 (1998), 3347-3353
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1459111
The function $(b^{x}-a^{x})/x$: Inequalities and properties
Feng Qi and Sen-Lin Xu.
Proc. Amer. Math. Soc. 126 (1998), 3355-3359
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1459146
Quasinormal subrelations of ergodic equivalence relations
Alexandre I. Danilenko.
Proc. Amer. Math. Soc. 126 (1998), 3361-3370
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1610944
Homogeneous ideals in Wick $*$-algebras
Daniil Proskurin.
Proc. Amer. Math. Soc. 126 (1998), 3371-3376
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1443406
An easier proof of the maximal arcs conjecture
Simeon Ball and Aart Blokhuis.
Proc. Amer. Math. Soc. 126 (1998), 3377-3380
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1476115
The Baire category theorem and the evasion number
Masaru Kada.
Proc. Amer. Math. Soc. 126 (1998), 3381-3383
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1459127
A rational invariant for knot crossings
Youn W. Lee.
Proc. Amer. Math. Soc. 126 (1998), 3385-3392
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1621977
On the hyperspace of a non-separable metric space
Camillo Costantini.
Proc. Amer. Math. Soc. 126 (1998), 3393-3396
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1618729
On reductive group actions and fixed points
Minhyong Kim.
Proc. Amer. Math. Soc. 126 (1998), 3397-3400
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1451815
Band-sums are ribbon concordant to the connected sum
Katura Miyazaki.
Proc. Amer. Math. Soc. 126 (1998), 3401-3406
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1451821
A compact HL-space need not have a monolithic hyperspace
Henno Brandsma and Jan van Mill.
Proc. Amer. Math. Soc. 126 (1998), 3407-3411
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1452794
On the continuity of the evaluation mapping associated with a group and its character group
Gerhard Turnwald.
Proc. Amer. Math. Soc. 126 (1998), 3413-3415
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1452831
Products of constant curvature spaces with a Brownian independence property
H. R. Hughes.
Proc. Amer. Math. Soc. 126 (1998), 3417-3425
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1459125
The Fary-Milnor theorem in Hadamard manifolds
Stephanie B. Alexander and Richard L. Bishop.
Proc. Amer. Math. Soc. 126 (1998), 3427-3436
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1459103
When do connected spaces have nice connected preimages?
Vladimir V. Tkachuk.
Proc. Amer. Math. Soc. 126 (1998), 3437-3446
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1459154
American Mathematical Society